# SDR 2008UALA00283

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 57,934 hours, 31,799 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: No Test
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE 2 OVERHEAT WARNING LIGHT DOES NOT ILLUMINATE DURING OVERHEAT - FIRE TEST.   FOUND FAULTY ENGINE-APU FIRE CONTROL UNIT.  REPLACED ENGINE-APU FIRE CONTROL UNIT.  SHOP FOUND K201 ON A-6 FAILED. REPLACED K201.
